# SDR CA081001007

- Difficulty date: October 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 12,595 hours
- Engine: Allsn 250C28B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Check Valve
- Part number: ZT2CV06A08B
- Condition: Dirty
- Location: Fuel System
- Part time: 13,135 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A FUEL FILTER REPLACEMENT A 2 MINUTE RUN IS REQUIRED WITH BOOST PUMPS OFF TO ENSURE THERE ARE NO AIR LEAKS IN THE FUEL SYS.  DURING THIS 2 MINUTE GROUND RUN THE ENG FLAMED OUT AFTER APP 90 SECONDS INDICATING AN AIR LEAK.  FUEL SYS INSPECTED AND THE INLINE FUEL/CHECK VALVE WAS FOUND STUCK IN THE OPEN POSITION.  WHEN THIS VALVE IS STUCK OPEN AIR CAN BE SUCKED FROM THE FRONT FUEL TANKS IF THEY ARE EMPTY.  CHECK VALVES CLEANED AND HELICOPTER WAS GROUND RUN SATISFACTORILY.  THIS WAS POSSIBLY CAUSED BY FUELING FROM DRUMS FOR AN EXTENDED PERIOD OF TIME AND A SMALL QUANTITY OF DIRT ENTERED THE FUEL SYS.
